# SDR CALA2020050900948

- Difficulty date: May 7, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN-SPAR RIB STA 92.70 CRACKED IN TRANSI TION RADIUS OF #4  VERTICAL STIFFENER.MKD 126-009. REF. AAR N/R:90238550 GENERATED COMPLIED  WITH HFEC HOLE AT RT HORIZONTAL STAB. RIB STA 92.70 1 E/A NOTED IN #4 STIFFNER AND NO CRACK IN ADJACENTS HOLES, CUT OUT DAMAGED AT STIFFENER#4 RIB STA 92.70, CONFORMED HFEC INSP ON CUT OUT AT STIFFENER #4 , HEAT TREATED MATERIAL FROM 7075-T6 TO 7075-T7, IAW BAC 502, LOCATED, DRILLED, TREATED, INSTALLED "T" PROCCESS 23 AND SRM 55-10-09, REPAIR #4 B737-800 SRM 51-40-02, NDT 51-0000 PROCESS 15 & 25 NDT 16 ANGLE AND DOUBLER AT RT HORIONTAL STAB RIB 3 TO 92.70 I.A.W. INSPECTION C/W
